MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0, STQ4-RCV-A0
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported many instances of "shocks" in their cheek while wearing the device.The patient was advised to stop using the device until the programs on the transmitter assembly could be changed.On (b)(6) 2026, the programs on the transmitter assembly were lowered, the patient was given a prescription of lidocaine spray and patches, and the patient was asked to not use their devices.The patient will try the new programs on the transmitter assembly when they return from a three-week holiday and their post-operative pain has subsided.The patient will follow-up with the hospital outpatient clinic.No further information is available at this time.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, interference with a non-curonix device has been ruled out as a potential cause.Although the cause of the "shocks" is unknown, off-label use was identified as the device was implanted in the craniofacial region.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-30200 rev.7 "the freedom pns system is not intended to treat pain in the craniofacial region." the stimulator is used to treat pain.The cause of the "shocks" is unknown.However, off-label use was identified as the device was implanted in the craniofacial region (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25613357
Report Number3010676138-2026-00113
Device Sequence Number10143619
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)280201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-B0, STQ4-RCV-A0
Device Lot NumberSWO241224, SWO260223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSMITTER SN: (B)(6), LN: 01663OUS-DT.; TRANSMITTER SN: (b)(6), LN: 01663OUS-DT; TRANSMITTER SN: (b)(6), LN: 01663OUS-DT
Patient SexUnknown